# SDR UPS06146812

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EMERGENCY GLARESHIELD LIGHTS INOP.  RELAMPED, OPS CK GOOD.
